Non-central limit theorems for non-linear functional of Gaussian fields

  • R. L. Dobrushin
  • P. Major
Article

Summary

Let a stationary Gaussian sequence X n , n=... −1,0,1, ... and a real function H(x) be given. We define the sequences \(Y_n^N = \frac{1}{{A_N }} \cdot \sum\limits_{j = \left( {n - 1} \right)N}^{nN - 1} {H\left( {X_j } \right)}\),n=... −1,0,1...; N=1,2, ... where A N are appropriate norming constants. We are interested in the limit behaviour as N→∞. The case when the correlation function r(n)=EX 0 X n tends slowly to 0 is investigated. In this situation the norming constants A> N tend to infinity more rapidly than the usual norming sequence A> N =√N. Also the limit may be a non-Gaussian process. The results are generalized to the case when the parameter-set is multi-dimensional.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dobrushin, R.L.: Gaussian and their subordinated self-similar random fields. Ann. Probability 7. No. 1, 1–28 (1979)Google Scholar
  2. 2.
    Dobrushin, R.L.: Automodel generalized random fields and their renorm group. In volume: Multi-component stochastic systems (in Russian) p. 179–213. Moscow: Nauka, 1978. English edition: New York: Marcel Dekker Ed. [in preparation]Google Scholar
  3. 3.
    Dobrushin, R.L., Minlos, R.A.: Polynomials of random functions. (in Russian) Achievements, Uspeschi, Math. Sci. XXXII. No 2 194, 67–122 (1977)Google Scholar
  4. 4.
    Dobrushin, R.L., Takahashi, J.: Self-similar Gaussian fields. [To appear]Google Scholar
  5. 5.
    Ibragimov, I.A., Linnik, J.V.: Independent and stationary sequences of random variables. Groningen: Walters-Noordhoff 1971Google Scholar
  6. 6.
    Rosenblatt, M.,: Independence and dependence. Proc. 4th Sympos. Math. Statist. Probability pp. 411–443. Univ. California: Berkeley University Press 1961Google Scholar
  7. 7.
    Simon, B.: The P(φ) 2 Euclidean (Quantum) field theory. Princeton: Princeton University Press 1974Google Scholar
  8. 8.
    Taqqu, M.S.: Weak convergence to Fractional Brownian Motion and the Rosenblatt Process. Z. Wahrscheinlichkeitstheorie verw. Gebiete 31, 287–302 (1975)Google Scholar
  9. 9.
    Zygmund, A.: Trigonometric series. Cambridge: Cambridge University Press 1959Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • R. L. Dobrushin
    • 1
  • P. Major
    • 2
  1. 1.Institute for Problems of Information TransmissionMoscow
  2. 2.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations